# SDR 9501039154

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oil Canned
- Location: Fs 846-896
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND OIL CANNING IN THE FUSELAGE SKIN APPROXIMATELY 9 INCHES BELOW THE LEFT PYLON AT FS 846 AND FS 896.  REPAIRED BOTH PER EA 91-094921.
